Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A quick way of obtaining an approximate solution to a Sturm-Liouville problem

Author: Ll. G. Chambers
Journal: Math. Comp. 62 (1994), 577-579
MSC: Primary 65L10; Secondary 34A50
MathSciNet review: 1212265
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: Use is made of the generalized consistency equation and the boundary conditions to obtain a quick approximate solution to a Sturm-Liouville problem.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10, 34A50

Retrieve articles in all journals with MSC: 65L10, 34A50

Additional Information

PII: S 0025-5718(1994)1212265-2
Keywords: Approximate solution, Sturm-Liouville problem
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia